# SDR P5CA2011122100511

- Difficulty date: December 20, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 42,973 hours, 6,786 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Scoop
- Part number: 112U47201
- Condition: Damaged
- Location: Lt Wing
- Part time: 42,973 hours, 6,786 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT WING VENT SCOOP INLET AREA WAS FOUND TO BE DAMAGED.  (PRELIMINARY INSPECTION REVEALED FATIGUE CRACKS ON VENT SCOOP ASSEMBLY WHICH ARE NOT REPAIRABLE.  THE  VENT SCOOP ASSEMBLY WILL BE REPLACED ONCE PARTS BECOME AVAILABLE.  AIRCRAFT IS AOG. ).
